Alert archive / Wisconsin / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 18, 2014, 12:57 PM CDT for Dunn County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 12:57 PM CDT (17:57 UTC)
- Expired
- Aug 18, 2014, 1:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Twin Cities, MN
County Dunn County, WI
The radar
The Minneapolis radar (KMPX), 138 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
753 WWUS83 KMPX 181757 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1257 PM CDT MON AUG 18 2014 WIZ014-015-023-025-027-181830- BARRON-CHIPPEWA-DUNN-POLK-ST. CROIX- 1257 PM CDT MON AUG 18 2014 AT 1254 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF MENOMONIE...OR 17 MILES SOUTH OF TURTLE LAKE...BETWEEN PRAIRIE FARM AND GLENWOOD CITY. THIS STORM WAS MOVING EAST AT 30 MPH. HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... CONNORSVILLE. RIDGELAND. SAND CREEK. LAT...LON 4521 9161 4499 9166 4508 9223 4526 9219 TIME...MOT...LOC 1756Z 279DEG 25KT 4515 9208 $$ CARLYON
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 18, 12:53 PM CDT, 4 minutes earlier.
Area forecast discussion, Aug 18, 12:53 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1253 PM CDT MON AUG 18 2014 .UPDATE... FOR 18Z AVIATION DISCUSSION BELOW && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 415 AM CDT MON AUG 18 2014 TODAY AND TONIGHT...INTERESTING PATTERN OVER THE NEXT 24-30 HOURS LOOKS MORE LIKE AN OCTOBER-NOVEMBER SCENE RATHER THAN MID-AUGUST. A SHORTWAVE OPEN TROUGH WITHIN THE PREVAILING WNW-ESE FLOW WILL SLOWLY TRAVERSE ACRS THE REGION THRU TNGT...DRAGGING A SFC LOW PRES CENTER WITH IT. NO REAL BONA FIDE FRONTS ARE ASSOCIATED WITH THIS LOW...BUT THERE ARE SEVERAL SFC TROUGH SPOKES EMANATING FROM THIS SFC LOW AND IT IS THESE DISTURBANCES WITHIN A HIGHLY MOIST ENVIRONMENT THAT WILL PRODUCE EFFICIENT RAIN-MAKING STORMS THRU THE NEXT DAY OR SO. ALREADY SEEING SLOW-MOVING STORMS OVER WRN WI CONTINUE TO SHIFT E...AND THESE STORMS ARE WITHIN A PWAT ENVIRONMENT OF OVER 1.6 INCHES. THERE IS ALSO ENOUGH MIDLVL INFLOW TO PRODUCE TRAINING OF STORMS PLUS MUCAPES OF 1000-2000 J/KG. THIS IS COMBINING TO PRODUCE POCKETS OF HEAVY RAIN OVER W-CENTRAL WI...AND THE THINKING IS THAT A SIMILAR ENVIRONMENT FOR TDA INTO TNGT WILL ALLOW FOR SIMILAR-TYPE STORMS TO FORM LATER TDA AND TNGT. TIMING WILL BE TRICKY...BUT HAVE GONE THE ROUTE OF SHOWING A PERIOD OF DRYNESS THRU THIS MRNG THEN GRADUALLY INCRG POPS THRU THE DAY TDA INTO TNGT...BEFORE ENDING POPS FROM W TO E OVERNIGHT INTO TUE MRNG AS THE SEMI-STACKED LOW PRES SYSTEM SHIFTS INTO THE GREAT LAKES. GIVEN THAT THE SFC LOW DOES REMAIN TO THE E OF THE PARENT UPR OPEN WAVE...THERE MAY WELL BE CONTINUED PRECIP GENERATION THRU TNGT SO HAVE KEPT LIKELY POPS GOING FOR MUCH OF THE CWFA LATE THIS AFTN THRU TNGT...ESP IN ERN PORTIONS. WITH THE HIGH PWATS...SLOW STORM MOTION AND/OR TRAINING OF STORMS AND ADDED LIFT...THERE IS STILL THE POTENTIAL FOR HEAVY RAIN AND FLOODING. THE OTHER CONCERN...AND THIS IS FOR THIS MORNING...IS DENSE FOG...PARTICULARLY FOR W-CENTRAL MN. HAD ALREADY SEEN A NUMBER OF W-CENTRAL MN SITES DROP TO 1/4SM AND 1/2SM VSBY WITHIN AN ENVIRONMENT THAT HAS NEARLY CALM WINDS AND DEWPOINT DEPRESSIONS OF TWO OR LESS. THOUGH THERE IS A WIND SHIFT COMING IN FROM THE DAKOTAS WITH ONE OF THE SFC TROUGHS...AM NOT CONVINCED IT WILL ARRIVE IN ENOUGH OF A FORM TO MITIGATE DENSE FOG DEVELOPMENT SO HAVE OPTED TO HOIST A DENSE FOG ADVY THRU DAYBREAK. THE MPX ARE AND HOPWRF MODELS HIGHLIGHT THE REDUCED VSBY NICELY BUT...SURPRISINGLY...THE SREF IS NOWHERE NEAR AS BULLISH SO HAVE GONE WITH THE SHORT-TERM MODELS. THERE IS SOME CHANCE THAT THE ADVY MAY NEED TO BE ADJUSTED GIVEN OB TRENDS BUT WILL MONITOR AND ADJUST AS NEEDED. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 415 AM CDT MON AUG 18 2014 THE SIMPLE TRANSITION FROM NORTHWEST FLOW TO SOUTHWEST FLOW WILL BRING REPEATED CHANCES FOR SHOWERS AND THUNDERSTORMS THIS WEEK WITH RAINFALL POTENTIAL FOR 1-2 INCHES FOR MOST LOCATIONS...AND HIGHER AMOUNTS UNDER THUNDERSTORMS. AT THE START OF THE PERIOD ON TUESDAY THE UPPER LEVEL WAVE RESPONSIBLE FOR MONDAYS PRECIP WILL BE DRIFTING EASTWARD ACROSS WISCONSIN...BUT FORECAST MODELS AGREE ON AN EMBEDDED SHORTWAVE ROTATING AROUND THE BACKS SIDE ACROSS THE MN/WI BORDER...TO EXPANDED POPS WESTWARD TUESDAY AFTERNOON. HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT...BUT BOUNDARY LAYER DEWPOINTS DONT REALLY DRY OUT. THIS COMBINED WITH LIGHT WINDS AND CLEARING SKIES WILL SUPPORT FOG DEVELOPMENT BY EARLY WEDNESDAY MORNING...SO WILL CONTINUE THIS FROM THE PREVIOUS FORECAST. THE HIGH PRESSURE WILL BE SHORTLIVED AS AN UPPER LEVEL LOW CARVES OUT A HIGH AMPLITUDE TROUGH ALONG THE WEST COAST. THIS WILL LEAD TO SOUTHWEST FLOW ACROSS THE CENTRAL CONUS...WITH A SHORTWAVE COMING UP ACROSS THE DAKOTAS BY WEDNESDAY. THIS WILL SUPPORT SOUTHERLY LOW LEVEL FLOW...AND H925 MOISTURE TRANSPORT SHOWS A DIRECT CONNECTION TO THE GULF MOISTURE WEDNESDAY NIGHT. A WARM FRONT IS FORECAST TO BE DRAWN OUT EAST/WEST ACROSS THE CWA...SO EXPECT AN MCS TO MOVE ACROSS THE REGION. SPLIT THE 12HR PRECIP GRID INTO TWO 6HR WINDOWS TO SHOW THE EASTWARD PROGRESSION OF THE MCS WHICH SHOULD MIRROR THE VEERING LOW LEVEL JET. MODELS SHOW THIS WARM FRONT LIFTING NORTHWARD...BUT REPEATED ROUNDS OF CONVECTION MAY KEEP THE BOUNDARY FARTHER SOUTH THAN CURRENTLY FORECAST. THIS WOULD HAVE A SIGNIFICANT IMPACT ON TEMPERATURES. IF THE FRONT IS FARTHER NORTH...WILL SEE LESS CLOUD COVER AND HIGHS CLOSER TO THE 90S. FOR NOW DID NOT STRAY FROM GUIDANCE AND HAVE HIGHS IN THE LOWER 80S...BUT THE POTENTIAL IS THERE. SEVERE WEATHER APPEARS POSSIBLE WITH ADEQUATE DEEP LAYER SHEAR AND INSTABILITY ALONG AND SOUTH OF THE FRONT. HEAVY RAIN IS ALSO A THREAT WITH TRAINING THUNDERSTORMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1253 PM CDT MON AUG 18 2014 SITES WILL EXPERIENCE A BRIEF BREAK FROM THE PRECIP AND LOW CLOUDS EARLY THIS AFTERNOON. THE NEXT SPOKE OF ENERGY WILL SURGE INTO THE AREA ATTENDANT WITH DAYTIME PEAK HEATING...SO EXPECT SHRA/TS TO REDEVELOP AROUND 19Z AND EXPAND EASTWARD ACROSS THE AREA UNTIL EARLY EVE. SHOULD SEE ACTIVITY DIMINISH BY 03Z...WITH THE MAIN CONCERN BEING FOG AND STRATUS AGAIN. WINDS WILL BE A LITTLE STRONGER THAN LAST NIGHT AND FROM THE NORTHWEST...SO DO NOT EXPECT FOG TO GET QUITE AS DENSE AS IT DID. DO HOWEVER STILL EXPECT IFT/LIFR CIGS/VSBYS TO DEVELOP AND PERSIST THROUGH MUCH OF TUESDAY MORNING. A FEW SHOWERS MAY DEVELOP AGAIN BY TUESDAY AFTERNOON...ESPECIALLY OVER WEST CENTRAL WI. SOUTHWEST WINDS PREVAIL TODAY...THEN SHIFT TO THE NORTHWEST TONIGHT INTO TOMORROW. KMSP... ONLY A FEW CU/STRATOCU CLOUDS TO START THE PERIOD...WITH TS/MVFR CHANCES RETURNING AFTER 22Z. SHOULD SEE ANY SCATTERED SHRA END BY 03Z...WITH MVFR VSBYS AND FOG POSSIBLE AGAIN OVERNIGHT INTO TUESDAY MORNING. ALSO EXPECT A LOW-END MVFR OR EVEN IFR CIG TO PERSIST TUESDAY MORNING...WITH SOME IMPROVEMENT/SCATTERING DURING THE AFTERNOON. /OUTLOOK FOR KMSP/ WED...VFR. WIND E 5-10 KTS. THU...VFR. CHC MVFR WITH TSRA. WINDS SE 5-10 KTS BECMG SW. FRI...VFR. CHC MVFR WITH TSRA. WINDS NE 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JPC LONG TERM...JRB AVIATION...LS
Hazardous weather outlook, Aug 18, 5:02 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 502 AM CDT MON AUG 18 2014 MNZ041>043-047>050-054>058-064-065-073-191000- DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD- 502 AM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT THROUGH 9 AM CDT THIS MORNING. AREAS OF DENSE FOG WILL PERSIST THROUGH DAYBREAK...REDUCING VISIBILITIES TO ONE QUARTER MILE OR LESS. SEVERAL ROUNDS OF THUNDERSTORMS ARE LIKELY TODAY...MAINLY THIS AFTERNOON THROUGH TONIGHT. THOUGH ORGANIZED SEVERE WEATHER IS NOT EXPECTED...SOME THUNDERSTORMS MAY CONTAIN HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THE WEEKEND. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093- WIZ014>016-023>028-191000- MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-BROWN- NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE- MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN- PEPIN-CHIPPEWA-EAU CLAIRE- 502 AM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT. SEVERAL ROUNDS OF THUNDERSTORMS ARE LIKELY TODAY THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEASTERN AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...MAINLY THIS AFTERNOON AND EVENING. THE PRIMARY HAZARDS ARE LARGE HAIL AND DAMAGING WINDS. SOME THUNDERSTORMS MAY ALSO CONTAIN HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THE WEEKEND. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Aug 18, 9:11 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 911 AM CDT MON AUG 18 2014 MNZ043>045-049>052-058-059-066>068-181615- MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- MEEKER-WRIGHT-MCLEOD-SIBLEY-CARVER- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...LITCHFIELD... MONTICELLO...HUTCHINSON...GAYLORD...CHASKA 911 AM CDT MON AUG 18 2014 AREAS OF FOG...WITH VISIBILITY REDUCTIONS TO NEAR ONE QUARTER MILE...WILL PERSIST THIS MORNING ACROSS PARTS OF CENTRAL MINNESOTA. AREAS THAT WILL EXPERIENCE NOTABLE VISIBILITY REDUCTIONS INCLUDE LOCATIONS ALONG THE INTERSTATE 94 CORRIDOR FROM SAUK CENTRE TO ALBERTVILLE...AND ALSO THE LITCHFIELD...HUTCHINSON...AND GLENCOE AREAS. MOTORISTS ARE ENCOURAGED TO USE EXTRA CAUTION BY REDUCING SPEED...ALLOWING EXTRA SPACE BETWEEN VEHICLES AND USING LOW BEAM HEADLIGHTS.
Local storm report, Aug 18, 10:13 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1013 AM CDT MON AUG 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HEAVY RAIN HAMPTON 44.61N 93.00W
08/17/2014 M5.00 INCH DAKOTA MN PUBLIC
0711 PM FLASH FLOOD 2 SSW MIESVILLE 44.57N 92.82W
08/17/2014 DAKOTA MN PUBLIC
MIESVILLE TRAIL WASHED OUT. REPORT GATHERED
VIA TWITTER.
0645 PM FLOOD 4 S MIESVILLE 44.54N 92.80W
08/17/2014 DAKOTA MN LAW ENFORCEMENT
COUNTY DISPATCH REPORTED INTERSECTIONS UNDER
WATER.
1104 AM HEAVY RAIN STARBUCK 45.61N 95.53W
08/17/2014 M4.30 INCH POPE MN TRAINED SPOTTER
1019 AM HEAVY RAIN 1 W GLUEK 44.98N 95.49W
08/17/2014 M7.50 INCH CHIPPEWA MN PUBLIC
UPDATED FROM EARLIER.
1019 AM HEAVY RAIN GLUEK 44.98N 95.47W
08/17/2014 M7.70 INCH CHIPPEWA MN PUBLIC
1019 AM HEAVY RAIN 1 E GLUEK 44.98N 95.45W
08/17/2014 M7.70 INCH CHIPPEWA MN PUBLIC
1019 AM HEAVY RAIN 2 W GLUEK 44.98N 95.51W
08/17/2014 M7.50 INCH CHIPPEWA MN PUBLIC
UPDATED FROM EARLIER.
1015 AM HEAVY RAIN 8 NE MONTEVIDEO 45.02N 95.59W
08/17/2014 M4.70 INCH CHIPPEWA MN TRAINED SPOTTER
0921 AM HEAVY RAIN 1 W GLUEK 44.98N 95.49W
08/17/2014 E6.50 INCH CHIPPEWA MN PUBLIC
0830 AM HEAVY RAIN 3 W GLENWOOD 45.66N 95.44W
08/17/2014 M2.30 INCH POPE MN CO-OP OBSERVER
3 HOUR RAINFALL TOTAL.
&&
IRIS SYSTEMSpecial weather statement, Aug 18, 11:49 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1149 AM CDT MON AUG 18 2014
MNZ053-WIZ014-015-181730-
BARRON-CHISAGO-POLK-
1149 AM CDT MON AUG 18 2014
...HEAVY RAIN DEVELOPING OVER BARRON...CHISAGO AND POLK COUNTIES
THROUGH 1230 PM CDT...
AT 1142 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM MOVING INTO WEST CENTRAL WISCONSIN NORTH OF ST CROIX
FALLS...NEAR FREDERIC...LUCK...MILLTOWN...AND BALSAM LAKE.
THIS STORM WAS MOVING EAST AT 20 MPH.
VERY HEAVY RAIN AND UP TO ONE HALF INCH DIAMETER HAIL IS EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CUSHING.
MILLTOWN.
LUCK.
STRAIGHT LAKE WILDERNESS STATE PARK.
MCKINLEY.
LAT...LON 4564 9214 4565 9207 4543 9207 4547 9271
4565 9270 4565 9254 4566 9253 4568 9214
TIME...MOT...LOC 1647Z 271DEG 19KT 4556 9257
CARLYONSpecial weather statement, Aug 18, 12:38 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 PM CDT MON AUG 18 2014
WIZ014>016-181830-
BARRON-POLK-RUSK-
1238 PM CDT MON AUG 18 2014
AT 1236 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES NORTH OF TURTLE LAKE...NEAR COMSTOCK AND
CUMBERLAND. THIS STORM WAS MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MCKINLEY.
COMSTOCK.
CUMBERLAND.
CUMBERLAND AIRPORT.
BARRON.
RICE LAKE AIRPORT.
LAT...LON 4531 9148 4544 9229 4569 9220 4568 9214
4564 9214 4565 9191 4558 9141
TIME...MOT...LOC 1737Z 281DEG 20KT 4554 9211
CARLYONSpecial weather statement, Aug 18, 12:57 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1257 PM CDT MON AUG 18 2014 WIZ014-015-023-025-027-181830- BARRON-CHIPPEWA-DUNN-POLK-ST. CROIX- 1257 PM CDT MON AUG 18 2014 AT 1254 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF MENOMONIE...OR 17 MILES SOUTH OF TURTLE LAKE...BETWEEN PRAIRIE FARM AND GLENWOOD CITY. THIS STORM WAS MOVING EAST AT 30 MPH. HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... CONNORSVILLE. RIDGELAND. SAND CREEK. LAT...LON 4521 9161 4499 9166 4508 9223 4526 9219 TIME...MOT...LOC 1756Z 279DEG 25KT 4515 9208 CARLYON
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 12:36 AM CDT | Special Weather Statement | MPX | Freeborn | 54 min |
| Aug 18, 1:32 AM CDT | Dense Fog Advisory | MPX | Benton, Chippewa, Douglas, Kandiyohi, Lac qui Parle, Meeker and 9 more | 7 hr |
| Aug 18, 6:29 AM CDT | Special Weather Statement | MPX | Todd | 46 min |
| Aug 18, 4:42 PM CDT | Special Weather Statement | MPX | Pope | 63 min |
| Aug 18, 6:07 PM CDT | Special Weather Statement | MPX | Martin | 38 min |
| Aug 18, 6:32 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 28 min |
| Aug 18, 6:35 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Waseca | 40 min |
| Aug 18, 6:56 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 34 min |
| Aug 18, 11:49 AM CDT | Special Weather Statement | MPX | Polk | 41 min |
| Aug 18, 12:38 PM CDT | Special Weather Statement | MPX | Barron | 52 min |
| Aug 18, 1:14 PM CDT | Special Weather Statement | MPX | Dunn | 31 min |
| Aug 18, 1:43 PM CDT | Special Weather Statement | MPX | Dunn | 32 min |
| Aug 18, 2:00 PM CDT | Severe Thunderstorm Warning | MPX | Dunn | 30 min |
| Aug 18, 2:37 PM CDT | Special Weather Statement | MPX | Pepin | 53 min |
Nearby
Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.